# SDR DJFA2007033

- Difficulty date: March 22, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N741TA
- Make and model: Beech 400A
- Aircraft serial: RK201
- Aircraft time: 7,281 hours, 6,032 cycles
- Engine: Pwa JT15D5
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A21104642
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 7,281 hours, 6,032 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT WHILE PERFORMING A HORIZONTAL STABILIZER ROLLER INSPECTION, THE LT AND RT IB HORIZONTAL STABILIZER, BOTH LT AND RT RIBS WERE FOUND CRACKED.  DETAILED INSPECTION INSTRUCTIONS OF THIS AREA ARE OUTLINED IN MFG COMMUNIQUE' NR 70.  MAINTENANCE REPLACED THE RIB ASSEMBLIES.
